| Model Number |
EPK-I5500C |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c-us is available in the usa with a 510k number k190805.Evaluation summary: it was caused due to a damage on the cpu board.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
This event occurred before use.There was no report of patient harm.The processor cannot boot operating system and touch screen stays black permanently.Service found out it's defective cpu board.